RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 258–262 (Mi semr1058)  

Mathematical logic, algebra and number theory

On algebraic identities between solution matrices of Bessel's and Kummer's equations

V. A. Gorelov

National Research University "Moscow Power Engineering Institute", 14, Krasnokazarmennaya str., Moscow, 111250, Russia

Abstract: Examples of algebraic identities between solution matrices of Bessel's and Kummer's equations and their generalizations are found. Errors in some theorems of F. Beukers and other authors are corrected.

Keywords: hypergeometric functions, Siegel's method, algebraic independence.

DOI: https://doi.org/10.33048/semi.2019.16.017

Full text: PDF file (134 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 511.4
MSC: 33C20, 11J91
Received February 18, 2018, published February 26, 2019

Citation: V. A. Gorelov, “On algebraic identities between solution matrices of Bessel's and Kummer's equations”, Sib. Èlektron. Mat. Izv., 16 (2019), 258–262

Citation in format AMSBIB
\Bibitem{Gor19}
\by V.~A.~Gorelov
\paper On algebraic identities between solution matrices of Bessel's and Kummer's equations
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 258--262
\mathnet{http://mi.mathnet.ru/semr1058}
\crossref{https://doi.org/10.33048/semi.2019.16.017}


Linking options:
  • http://mi.mathnet.ru/eng/semr1058
  • http://mi.mathnet.ru/eng/semr/v16/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:23
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019